All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 6, 2019, Pages 2381-2388                                                                DOI:10.11948/20190112
Explicit and exact non-traveling wave solutions of (3+1)-dimensional generalized shallow water equation
Jian-Guo Liu,Wen-Hui Zhu,Li Zhou,Yan He
Keywords:Extended (G‘/G)-expansion method, (3+1)-dimensional generalized shallow water equation, non-traveling wave solutions.
      In this paper, a (3+1)-dimensional generalized shallow water equation is considered. New exact solutions in forms of the hyperbolic functions and the trigonometric functions are obtained based on an extended $(G‘/G)$-expansion method and the variable separation method, which contain traveling wave solutions and non-traveling wave solutions. The particular localized excitations and the interactions between two solitary waves for these obtained exact solutions are shown in some three-dimensional graphics.
PDF      Download reader